Skip to main content

Compactness estimate for the a-Neumann problem on a Q-pseudoconvex domain

Journal Article


Abstract


Publication Date


  • 2012

Citation


  • Khanh, T. & Zampieri, G. (2012). Compactness estimate for the a-Neumann problem on a Q-pseudoconvex domain. Complex Variables and Elliptic Equations: an international journal, 57 (12), 1325-1337.

Scopus Eid


  • 2-s2.0-84867964680

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4534

Number Of Pages


  • 12

Start Page


  • 1325

End Page


  • 1337

Volume


  • 57

Issue


  • 12

Abstract


Publication Date


  • 2012

Citation


  • Khanh, T. & Zampieri, G. (2012). Compactness estimate for the a-Neumann problem on a Q-pseudoconvex domain. Complex Variables and Elliptic Equations: an international journal, 57 (12), 1325-1337.

Scopus Eid


  • 2-s2.0-84867964680

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4534

Number Of Pages


  • 12

Start Page


  • 1325

End Page


  • 1337

Volume


  • 57

Issue


  • 12